# SDR DALA2025010600124

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N425DX
- Make and model: Airbus A330-941
- Aircraft serial: 2037
- Aircraft time: 5,718 hours, 646 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3425 AFT FA LOC JUMP SEAT 112 AND JUMP SEAT 113 O2 OXYGEN PANEL DAMAGE. CORRECTIVE ACTION: REPLACED O2 PANEL ASSY'S OK FOR SVC. (6538298)
